# SDR ASAA1058308

- Difficulty date: September 27, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 11,593 hours, 3,539 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250274040
- Condition: Worn
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT RIGHT FIRE LOOP DETECTOR WIRE HARNESS CHAFING T/R AT LOOP CONNECTION 1 O'CLOCK ONLY OUTER TEFLON SLEEVE WORN THROUGH.  RE-DIRECTED RE-INSULATED AND SECURED NR 1 ENGINE AFT R/T FIRE LOOP DETECTOR WIRE HARNESS ASSEMBLY IAW BOEING 737 SWPM 20 10 13, NO DAMAGE NOTED TO T/R OR WIRES.
